Welcome to official web site of Seth Moti Lal P.G. College,Jhunjhunu(Rajasthan) - (College With Potential for Excellence By UGC)-(Affiliated to Pandit Deen Dayal Upadhyay Shekhawati University, Sikar) -"Conferred as Model College by Goverment of Rajasthan"
logo
Seth Moti Lal P.G. College
Jhunjhunu(Rajasthan)
(College With Potential for Excellence By UGC)
(Affiliated to Pandit Deen Dayal Upadhyay Shekhawati University, Sikar )
NAAC Certificate
"Conferred as
Model College by Goverment of Rajasthan"

Dr. HARMENDRA KUMAR MANDIA(M. Sc., M. Phil, Ph.D.)

Dr. HARMENDRA KUMAR MANDIA
M. Sc., M. Phil, Ph.D.

HOD,Department of Mathmatics

Email- mandiaharmendra@gmail.com

Mobile. +91- 9414675399, 9785403272

Filed Of Specialization

  • M. Phil Desertion Topic “A Study of H Function with Applications.”
  • Ph.D. Thesis Topic “A Study of Fractional calculus associated with generalized Integral Transformation with applications.”

PUBLISHED BOOK

  • Harmendra Kumar Mandia and Yahswant singh, Fractional calculus associated with generalized Integral Transformation, Lambert Academic Publisher, Jermani, ISBN no.978-3-659-20479-1.
  • Yahswant singh, Harmendra Kumar Mandia and Laxmi Joshi, Generalized hypergeometric function and C- Programming, Lambert Academic Publisher, Jermani, ISBN no.978-3-659-35475-5.
  • Yahswant singh and Harmendra Kumar Mandia, Tensor Analysis, Lambert Academic Publisher, Jermani, ISBN no.978-3-659-50712-0.
  • Harmendra Kumar Mandia and Yahswant singh, Fractional calculus associated with generalized hypergeometric function, under process in Press.

PUBLISSED PAPERS IN INTERNATIONAL JOURNEL

  1. A Unified Study of Astrophysical Thermonuclear Functions for Boltzmann-Gibbs Statistics and Tsallis Statistics and H- Function, international journal of Computer Science & Emerging Technologies (IJCSET), ISSN No. 2044-6004,2011, 2(6) 348-353.
  2. On the two dimensional Weyl fractional calculus associated with the Whittaker transform, international journal of Computer Science & Emerging Technologies (IJCSET), ISSN No. 2044-6004, 2011, 2(5) 553-556.
  3. On some Kober fractional -integral operator of the basic analogue of the - function, International Journal of Theoretical and Applied Physics (IJTAP), ISSN No. 2250-0634, 2011, 1(1) 53-62
  4. A study of unified theorems involving the Laplace transform with application, International Journal of Research and Reviews in Computer Science(IJRRCS), ISSN No. 2079-2557,2011, 2(6),1319-1322
  5. On composition of generalized fractional integrals involving product of generalized hypergeometric functions, Journal of ultra scientist of phy. Edu., ISSN No. , 2011, 23(3) A727-737.
  6. On some multiplication formulae for generalized hypergeometric functions, International Journal of Mathematical Sciences and Engineering Applications (IJMSEA), ISSN No. 0973-9424, 2012, 6(11) 39-45. Impact Factor 0.2172.
  7. Convolution integral equation with kernel as a generalized hypergeometric function and H-function of two variables, Am publishers Canada, ISSN No., 2012, 3(1) 43-47.
  8. The relation between double Laplace transform and double Hankel transform with applications II, Stm journals [j. of Physics], ISSN No. , 2012, 1(1) 24-30.
  9. On some integrals and Fourier series involving generalized hypergeometric functions, International Journal of Theoretical and Applied Physics (IJTAP), ISSN No. 2250-0634, 2012, 2(1) 1-10.
  10. Relationship between double Laplace transform and double Mellin transform in terms of generalized hypergeometric function with applications, International Journal of Scientific and Engineering Research (IJSER) , ISSN No. 2229-5518, 2012, 3(5) 1-5. Impact Factor 1.4.
  11. A unified study of fractional Derivative operator in the derivation of bilateral expansions concerning Certain special functions with application, International Journal of Latest Trends Mathematics (IJLTM), ISSN No. 2049-2561, 2012, 2(2) 88-92.
  12. A unified study on some transformation formulas for the -function, International Journal of Latest Trends Mathematics (IJLTM), ISSN No. 2049-2561, 2012, 2(3) 93-98.
  13. On some multidimensional fractional integral operators associated with generalized hypergeometric function, International Journal of Engineering Research and Applications (IJERA), ISSN No. 2248-9622, 2012, 2(3)843-849. Impact Factor 0.413.
  14. On a Boundary value problem and its solution involving products of - function and general class of polynomials, Canadian Journal on Computing in Mathematics, Natural Sciences, Engineering and Medicine(Cmnsem), ISSN No. 1923-1660, 2012, 3(5) 145-152.
  15. An integral equation involving the generalized Strove’s function as its karnal with application, International Journal of Mathematics Research (IJMR), 0976-5840, 2012, 4(6)671-677.
  16. A solution of a convolution integral equation with kernel as a generalized hypergeometric function and H-function of two variables, International Journal of Mathematics Research (IJMR), ISSN No. 0976-5840, 2012, 4(6) 665-670.
  17. On the fractional derivative formulae involving the product of a general class of polynomials and the multivariable A-function, ‎International Organization of Scientific Research Journal of Mathematics (IOSR-JM), ISSN No., 2278-5728, 2012, 3(1) 46-52.
  18. On some double integral transformation of fox’s -function, International Journal of Mathematical Sciences and Engineering Applications (IJMSEA), ISSN No. 0973 9424, 2012, 7(2)35-41.Impact Factor 0.2172.
  19. An integral equation involving the generalized S-function as its karnal with application, Applied Mathematics and Physics (Jamp), ISSN No. , 2013,1 (2), 27-30.
  20. Some double finite integrals involving the hypergeometric functions and -function with application, International Journal of Engineering Research and Applications (IJERA), ISSN No. 2248-9622, 2013, 3(4)1401-1407. Impact Factor 0.413.
  21. A Study of -Function of Two Variables, International Journal of Innovative Research In Science, Engineering and Technology(IJIRSET),ISSN No. 2319-8753 Vol. 2, Issue 9, September 2013,4914-4921. Impact Factor 1.672.
  22. A Study of certain integral K- Transforms, International Journal of Innovative Research In Science, Engineering and Technology(IJIRSET),ISSN No. 2319-8753 Vol. 2, Issue 10, October 2013,5641-5647. Impact Factor 1.672.
  23. A study of some transformation formulas involving I-function, the mathematical education, ISSN No. 0047-6269,Accepted for (2013), 67(2)
  24. On some integrals and Fourier series involving generalized hypergeometric functions, The mathematical education, ISSN No. 0047-6269 , Accepted for 2013, 67(3).
  25. The relation between double Laplace transform and double Hankel transform with applications, The mathematical education, ISSN No. 0047-6269, Accepted for (2013), 67(4).
  26. On Some Double Integrals Involving -Function of Two Variables and Spheroidal Functions. IOSR Journal of Mathematics (IOSR-JM) e-ISSN: 2278-5728, p-ISSN: 2319-765X. Volume 10, Issue 4 Ver. IV (Jul-Aug. 2014), PP 55-62.
  27. On Some Transformation and Summation Formulas for the -Function of two Variables. International Journal of Scientific and Innovative Mathematical Research (IJSIMR) ISSN 2347-307X (Print) & ISSN 2347-3142 (Online) Volume 2, Issue 6, June 2014, PP 585-591.
  28. On an Integral Involving Bessel Polynomials and -Function of Two Variables and Its Application, Turkish Journal of Analysis and Number Theory, Science and Education Publishing 2014, Vol. 2, No. 4, 130-133.
  29. On Some fractional integral formulae involving the multivariable I- function and a general class of polynomials. International Journal of technical Research and Applications (IJTRA) ISSN 2320-8163, 2015, Vol. No. , 3 issue 6, pp156-160.
  30. On an expansion formula for the multivariable I- function involving generalized legendre’s associates function. International Journal of Research-GRANTHAALAYAH (IJRG) ISSN No.2350-0530, 2016, Vol.4,Issue 1, pp 55-62.
All right reserved©2015 Seth Moti Lal PG College,Jhunjhnuadmin Designed & developed by Matins TechnologiesSign Out